# SDR CA120103014

- Difficulty date: December 28, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 14,392 hours
- Engine: Ge CF3410E5A1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Sensor
- Condition: Failed
- Location: Te Flaps
- Part time: 10,338 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) THE FLIGHT CREW RECEIVED AN EICAS FLAP FAILURE MESSAGE AT F380, PRIOR TO DESCENT WITH FLAPS INDICATING AMBER AND SHOWING ZERO.  AS A PRECAUTION, THE FLIGHT CREW DECLARED AN EMERGENCY WITH ATC FOR PRIORITY HANDLING.  THE LANDING WAS OTHERWISE ROUTINE AND THERE WAS NIL ADVERSE PASSENGER REACTION.  LT NR 3 FLAP SKEW SENSOR REPLACED REF AMM 27-53-06. NR 1 SF ACE REPLACED REF AMM 27-53-02.  NR 4 FLAP SKEW SENSOR REPLACED, NEW SENSOR FAILED ON INSTALL, SN 3519, REMOVED. ORIGINAL SKEW SENSOR RE-INSTALLED IN POSITION 4 SN ON 1519 REF AMM 27-53-06. NR 1 SF ACE PN: 1700064F, SN: 0102, POS: RT.
